# SDR SCNA20240310112

- Difficulty date: May 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N833SY
- Make and model: Boeing 737-8
- Aircraft serial: 42044
- Aircraft time: 40,989 hours, 17,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73978 NR00112:  INITIAL INSPECTION: CORROSION (2EAS) ON FLOOR SUPPORT FITTING AT STA 992.5 BTW LBL 37 & RBL 37, W2. - - RESOLUTION: FLOOR SUPPORTS 2 EA'S AT STA 992.5 BTW LBL 37 & RBL 37 WERE REPLACED PER B737-800 SRM 51-40-02-0G-0 PAR 4E FIGURE 8 AND  PER B737-800 SRM 51-40-02-0G-0 PAR. 4. B. AND FIG. 4
